Equilibria for Pure Exchange Infinite Economies in the Sense of Incomplete Preference
In this paper, we introduce a new concept of incomplete preference and cover the known ordering relations such preferences as in economics and semiorder in mathematics. In the sense of the incomplete preference, we obtain a principle of maximal consumption allocations, by which, for a pure exchange economy with infinitely many commodities and infinitely countable agents, we first prove the existence of a quasi-equilibrium, and then conclude that such a quasi-equilibrium can be extended to a general equilibrium of this economy if incomplete preferences are proper in a suitable way.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Richard, Scott F. & Zame, William R., 1986. "Proper preferences and quasi-concave utility functions," Journal of Mathematical Economics, Elsevier, vol. 15(3), pages 231-247, June.
- Podczeck, Konrad, 1996. "Equilibria in vector lattices without ordered preferences or uniform properness," Journal of Mathematical Economics, Elsevier, vol. 25(4), pages 465-485.
- Fishburn, Peter C, 1991. "Decision Theory: The Next 100 Years?," Economic Journal, Royal Economic Society, vol. 101(404), pages 27-32, January.
- Bewley, Truman F., 1972. "Existence of equilibria in economies with infinitely many commodities," Journal of Economic Theory, Elsevier, vol. 4(3), pages 514-540, June.
- Monteiro, Paulo Klinger, 1996.
"A new proof of the existence of equilibrium in incomplete market economies,"
Journal of Mathematical Economics,
Elsevier, vol. 26(1), pages 85-101.
- Paulo Klinger Monteiro, 1994. "A New Proof Of The Existence Of Equilibrium In Incomplete Markets Economies," GE, Growth, Math methods 9410001, EconWPA.
- Richard, Scott F. & Srivastava, Sanjay, 1988. "Equilibrium in economies with infinitely many consumers and infinitely many commodities," Journal of Mathematical Economics, Elsevier, vol. 17(1), pages 9-21, February.
- Jones, Larry E., 1983. "Existence of equilibria with infinitely many consumers and infinitely many commodities : A theorem based on models of commodity differentiation," Journal of Mathematical Economics, Elsevier, vol. 12(2), pages 119-138, October.
- Mas-Colell, Andreu & Richard, Scott F., 1991. "A new approach to the existence of equilibria in vector lattices," Journal of Economic Theory, Elsevier, vol. 53(1), pages 1-11, February.
When requesting a correction, please mention this item's handle: RePEc:cuf:journl:y:2003:v:4:i:2:p:359-373. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Qiang Gao)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.